RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2005, Volume 143, Number 1, Pages 33–48 (Mi tmf1802)  

This article is cited in 4 scientific papers (total in 4 papers)

Truncations of Toda chains and the reduction problem

I. T. Habibullin

Institute of Mathematics with Computing Centre, Ufa Science Centre, Russian Academy of Sciences

Abstract: We prove that the generalized Toda chains corresponding to simple Lie algebras of type $D$ are reductions of chains corresponding to Lie algebras of type $A$.

Keywords: generalized Toda chains, Darboux integrability, Laplace invariants, Lax pair, simple Lie algebras

DOI: https://doi.org/10.4213/tmf1802

Full text: PDF file (252 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2005, 143:1, 515–528

Bibliographic databases:

Received: 20.05.2004

Citation: I. T. Habibullin, “Truncations of Toda chains and the reduction problem”, TMF, 143:1 (2005), 33–48; Theoret. and Math. Phys., 143:1 (2005), 515–528

Citation in format AMSBIB
\Bibitem{Hab05}
\by I.~T.~Habibullin
\paper Truncations of Toda chains and the reduction problem
\jour TMF
\yr 2005
\vol 143
\issue 1
\pages 33--48
\mathnet{http://mi.mathnet.ru/tmf1802}
\crossref{https://doi.org/10.4213/tmf1802}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2170054}
\zmath{https://zbmath.org/?q=an:1178.37077}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2005TMP...143..515H}
\elib{http://elibrary.ru/item.asp?id=9132044}
\transl
\jour Theoret. and Math. Phys.
\yr 2005
\vol 143
\issue 1
\pages 515--528
\crossref{https://doi.org/10.1007/s11232-005-0087-9}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000229249500004}


Linking options:
  • http://mi.mathnet.ru/eng/tmf1802
  • https://doi.org/10.4213/tmf1802
  • http://mi.mathnet.ru/eng/tmf/v143/i1/p33

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. T. Habibullin, “C-Series Discrete Chains”, Theoret. and Math. Phys., 146:2 (2006), 170–182  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    2. S. V. Smirnov, “Semidiscrete Toda lattices”, Theoret. and Math. Phys., 172:3 (2012), 1217–1231  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib  elib
    3. S. V. Smirnov, “Darboux integrability of discrete two-dimensional Toda lattices”, Theoret. and Math. Phys., 182:2 (2015), 189–210  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    4. S. V. Smirnov, “Factorization of Darboux–Laplace transformations for discrete hyperbolic operators”, Theoret. and Math. Phys., 199:2 (2019), 621–636  mathnet  crossref
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:282
    Full text:127
    References:27
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019